# SDR CALA2012072400471

- Difficulty date: July 20, 2012
- Submitted: July 24, 2012
- Operation: Air carrier
- Aircraft: N23707
- Make and model: Boeing 737724
- Aircraft serial: 28768
- Aircraft time: 46,626 hours, 15,718 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 144A31111
- Condition: Damaged
- Location: Bs 685 S1r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK, LIGHTNING STRIKE AT STA 685, STR 1R + 6" STA 685 AT STR 1R+ 6".  REPAIRED IAW ECRA 5331-01616.
